MAUDE Adverse Event Report: TERUMO BCT TRIMA ACCEL; TRIMA ACCEL AUTOMATED BLOOD COLLECTION SYSTEM

TERUMO BCT TRIMA ACCEL; TRIMA ACCEL AUTOMATED BLOOD COLLECTION SYSTEM
Model Number 81000
Medical Device Problem Codes Mechanical Problem (1384); Device Slipped (1584); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation: a terumo bct service technician checked out the device at the customer site and inspected the iv pole lock mechanism and noted that the tolerance to unlock was too tight.The technician adjusted the iv pole lock in order to firmly lock the pole in place when needed and ensured that the iv pole would not release the lock when no pressure was applied.The technician tested the function of the lock mechanism with weight applied on the pole, confirmed it was operating correctly, and also performed an autotest successfully.Investigation is in process, a follow-up report will be provided.
 
Event or Problem Description
The customer reported that the iv pole on the trima equipment unexpectedly lowers down.Per the customer, the iv pole clamp was installed.No adverse event occurred, and no medical intervention was required.No injury was reported for this incident and no patient was connected at the time the iv pole.
 
Additional Manufacturer Narrative
Investigation: a terumo bct service technician checked out the device at the customer site and inspected the iv pole lock mechanism and noted that the tolerance to unlock was too tight.The technician adjusted the iv pole lock in order to firmly lock the pole in place when needed and ensured that the iv pole would not release the lock when no pressure was applied.The technician tested the function of the lock mechanism with weight applied on the pole, confirmed it was operating correctly, and also performed an autotest successfully.One year of service history was reviewed for this device with no further issues related to the reported condition identified.Correction: a field service engineer adjusted the iv pole button.Investigation is in process, a follow-up report will be provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Investigation: a terumo bct service technician checked out the device at the customer site and inspected the iv pole lock mechanism and noted that the tolerance to unlock was too tight.The technician adjusted the iv pole lock in order to firmly lock the pole in place when needed and ensured that the iv pole would not release the lock when no pressure was applied.The technician tested the function of the lock mechanism with weight applied on the pole, confirmed it was operating correctly, and also performed an autotest successfully.One year of service history was reviewed for this device with no further issues related to the reported condition identified.Correction: a field service engineer adjusted the iv pole button.Root cause: a root cause assessment was performed for this complaint.The root cause was determined to be related the need for an iv pole lock tightening.
 
Event or Problem Description

Brand Name
TRIMA ACCEL
Common Device Name
TRIMA ACCEL AUTOMATED BLOOD COLLECTION SYSTEM
Manufacturer (Section D)
TERUMO BCT
lakewood CO 80215
Manufacturer (Section G)
TERUMO BCT
10810 w. collins ave
lakewood CO 80215
Manufacturer Contact
scot hilden
10810 w. collins ave
lakewood, CO 80215
MDR Report Key19772968
Report Number1722028-2024-00300
Device Sequence Number8111033
Product Code GKT
UDI-Device Identifier05020583810006
UDI-Public05020583810006
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
PMA/510(K) Number
BK180231
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number81000
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/25/2024
Supplement Date Received by Manufacturer08/20/2024
10/04/2024
Initial Report FDA Received Date07/18/2024
Supplement Report FDA Received Date09/05/2024
10/11/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/14/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown